# SDR WX0A071176

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49757
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9951159091
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT LOWER VERTICAL BULKHEAD WED IS CRACKED AT RBL 8-63 AND LBL 3-3 AS FS 120.  CUT OUT DAMAGED AREAS, FABRICATED REPAIR DOUBLERS, FILLERS AND INSTALLED IAW BOEING DWG #9911590 AND MD80 SRM 51-70-4.
